RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 16, Issue 1  


Distribution of roots of quasianalytic functions
V. S. Konyukhovskii
3
Approximation of periodic functions by trigonometric polynomials in the mean
V. P. Motornyi
15
On the uniqueness of a Walsh series converging on subsequences of partial sum
V. A. Skvortsov
27
Some properties of the squares of positive integers
L. D. Kudryavtsev
33
When is the radical associated with a module a torsion?
A. I. Kashu
41
Quasimanifolds of lattices
V. I. Igoshin
49
Estimate of the number of zeros of functions of a class containing monosplines
N. A. Lebedev, S. M. Lozinskii
57
Automorphisms of the tensor product of Abelian and Grassmannian algebras
V. F. Pakhomov
65
Averaging in systems containing several small parameters
B. V. Aleshin
75
Conformal pasting on a torus
N. I. Zhukova
83
Maximal subgroups of symmetric groups defined on projective spaces over finite fields
B. A. Pogorelov
91
Criterion of completeness of topological linear spaces and topological Abelian groups
D. A. Raikov
101
Semigroups of operators and mixed properties of Banach space elements
A. P. Terekhin
107
Extensions and generalized resolvents of closed dissipative operators
V. I. Utkin
117
Finite groups with 2-Sylow intersections of rank $\le2$
V. D. Mazurov, S. A. Syskin
129
Radicals of Jordan rings connected with alternative rings
A. M. Slin'ko
135
The strong law of large numbers for homogeneous random fields
V. V. Yurinskii
141
The problem of maximality of arithmetic subgroups in orthogonal groups of the type $B_n$
A. A. Bondarenko
151
Approximation of the function $|x|$ by rational functions
N. S. Vyacheslavov
163
Some imbedding theorems for block designs balanced with respect to pairs
B. T. Rumov
173
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019